MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3244
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A patient experienced ineffective stimulation was reported to abbott.No intervention is scheduled at this time.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Attempts were made to obtain complete event and patient information.Additional information was not provided.
 
Event or Problem Description
It was reported that the patient had ineffective therapy that could not be resolved by system reprogramming.In turn, the patient may undergo surgical intervention to address the issue.

Brand Name
LAMITRODE 44 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11276117
Report Number1627487-2021-00893
Device Sequence Number19014890
Product Code LGW
UDI-Device Identifier05414734406215
UDI-Public05414734406215
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Model Number3244
Device Catalogue Number3244
Device Lot Number6871895
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;